Idempotent subquotients of symmetric quasi-hereditary algebras

Miemietz, V and Mazorchuk, V (2009) Idempotent subquotients of symmetric quasi-hereditary algebras. Illinois Journal of Mathematics, 53 (3). pp. 737-756.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 29 Nov 2011 10:23
Last Modified: 21 Apr 2020 17:41
URI: https://ueaeprints.uea.ac.uk/id/eprint/35573
DOI:

Actions (login required)

View Item View Item